# SDR VNAA20240426009

- Difficulty date: March 20, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903706125
- Condition: Damaged
- Location: Bs 1000-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON REAR FUSELAGE, BTW FS1000.00 TO FS1051.30 BTW STGR 27 TO STGR 24RH.   SEVERAL NICKS ON REAR FUSELAGE, BTW FS1000.00 TO FS1051.30 BTW STGR 27 TO STGR 24RH WAS BLEND OUT PER CRJ-900 SRM 51-12-00-001-001-A01 AND EVALUATED,BTW 1000.00 TO FS1051.00 & STRG 25RH TO 26RH AND BTW FS1015.00 TO FS1031 & STGR 26RH STGR 27, THEREFORE IT IS WITHIN LIMITS AND AREAS NO DAMAGE ALLOWED BTW FS 1000 TO FS 1047 & STGR24RH TO STGR 25RH AND BTW FS1031 TO FS1047 & STGR 26RH TO STGR 27,THEREFORE IT IS OUT LIMITS PER CRJ-900 SRM 53-61-01-101-003-A02 AND REPAIRED PER REO 690-53-61-1369 REV
